# SDR COM31007

- Difficulty date: January 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340SF
- Make and model: Saab SF340A
- Aircraft serial: 340A014
- Engine: Ge CT75A2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT75A2
- Condition: Failed
- Location: Right
- Part time: 20,207 hours
- Stage of operation: CL
- Nature of condition: M, Y
- Precautionary procedure: E, A

## Discrepancy

RT ENGINE FAILED DURING CLIMB.  REPLACED THE ENGINE ASSY.
